# SDR ASMF200505016

- Difficulty date: May 14, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,039 hours, 31,297 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK INTERCOMMUNICATION SYSTEM WAS DETECTED OUT SERVICE.  MAINTENANCE TEST WAS PERFORMED IAW MM 23-40-00, ALL CORRECT.  AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF INTERCOMMUNICATION SYSTEM FAIL.  MAINTENANCE PROCEDURE TEST WAS PERFORMED IAW MM 23-40-00, TESTED CORRECT.
